# SDR DALA2018031901775

- Difficulty date: July 7, 2016
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 66,144 hours, 26,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Corroded
- Location: Bs 1862 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SURFACE CORROSION OF THE LATERAL INNER ANGLE FOR THE UPPER BEAM AT BS 1862 BULKHEAD, RBL 4 TO 14.  COMPLIED WITH ER/A 548715-14, REV C SECTION III.
